# SDR AWXA9700324

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 2760 · Drag Control System
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Nr 2/3 Spoilers
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN SPEED BRAKE APPLIED PARTIALLY OR FULLY IN FLIGHT, AIRCRAFT ROLLS TO THE RIGHT.  A 10 TO 15 DEGREES OF TRIM LT CONTROL WHEEL INPUT REQUIRED FOR LEVEL FLIGHT.  FOUND NR 2 AND NR 3 FLIGHT SPOILERS OUT OF LIMITS.  ADJUSTED NR 2 AND NR 3 FLIGHT SPOILER ACTUATOR INPUT RODS PER BMM 27-61-00.  OPERATES NORMALLY WITHIN LIMITS.
